Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 122, No. 7, August–September 2015

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.122.issue-7

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 616-618)
    DOI: 10.4169/amer.math.monthly.122.7.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.7.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. BOOK REVIEW
    • Reviews (pp. 708-712)
      The Mathematical Coloring Book. By Alexander Soifer. Springer, New York, xxx + 607 pp., ISBN 978-0-387-74640-1, $69.95.
      Review by: Joseph Malkevitch
      DOI: 10.4169/amer.math.monthly.122.7.708
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.7.708
  6. MATHBITS
  7. DOI: 10.4169/amer.math.monthly.122.7.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.7.bm